# SDR C2XA05IA007

- Difficulty date: January 6, 2005
- Submitted: January 6, 2005
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145ER
- Aircraft serial: 145030
- Aircraft time: 15,419 hours, 13,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - CREW REPORTED THAT THE EMERGENCY EXIT LIGHT ON THE SERVICE DOOR WAS INOPERATIVE.  MAINTENENCE RELAMPED THE AFFECTED LIGHT, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THIS PART HAS NO S/N AND TIMES ARE NOT TRACKED.
